# SDR GTIA9901074

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR TRACK LIGHTS BETWEEN ROWS 17 AND 21 INOPERATIVE.  RESET BATTERIES AT STATION B5-237 PACK.  OPERATIONAL CHECK GOOD IAW MM 33-50-00.  (M)
